# SDR UPS02439985

- Difficulty date: December 13, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MAIN DECK EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY AS PER MM-33-51-07 OPS CK OK
